# SDR UALA2008111303691

- Difficulty date: July 2, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Clamp
- Condition: Missing
- Location: Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON HYD BAY CONNECTOR D02134 SADDLE CLAMP IS MISSING.  REPLACED CONNECTOR DO2134P SADDLE CLAMP.  OPS CHECKS OF NR 1 ENG HYD PRESSURE INDICATION CHECKS NORMAL.
